# SDR ABXA20250619132

- Difficulty date: June 19, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 103,602 hours, 25,332 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 149T7500160
- Part serial: UNK
- Condition: Departed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

ON MAINTENANCE POST FLIGHT INSP, FOUND ON RT WING TO FUSELAGE PANEL MISSING 196CR.  MAINTENANCE INSTALLED RT WING TO FUSELAGE PANEL 196CR IAW AMM 20-11-00.  AIRCRAFT RETURNED TO SERVICE.
